A 43-year-old member asked:
it is normal to have spotting and cramps days after embryo transfer?
2 doctor answers • 8 doctors weighed in
Internal Medicine 43 years experience
Ask your doctor: Spotting could be implantation or fetal loss.....Thye will probably do a sonogram and check blood.
5925 viewsAnswered >2 years ago
Fertility Medicine 35 years experience
It depends: If the transfer was difficult, a tenaculum needed, or if there was a wide ectropion of the cervix bleeding could have been stirred up with the procedure. Sometimes we see bleeding/ spotting with vaginal Progesterone use. The cramping may be due to other causes such as ovarian enlargement and not of uterine etiology. I would recommed calling your ivf program to discuss with them.
5925 viewsReviewed >2 years ago
Last updated Mar 14, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.